C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER WITH TLS STYLET 4F BASIC TRAY WITH MICROINTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Catalog Number |
9194118 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.
Event or Problem Description
It was reported by customer that pt had this picc inserted (b)(6) ,2020.On (b)(6) ,2023 it was noted that this picc was mal positioned.New picc placed with no issues.Picc removed by unit rn.